# SDR C2XA08IA250

- Difficulty date: November 30, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 17,567 hours, 13,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT 2770, DURING CLIMBOUT THE CREW REPORTED A NR 1 BLEED LEAK.  THE AIRCRAFT RETURNED TO CVG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BLEED O-RINGS IN THE AFT CABIN AND FORWARD CARGO, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
